# SDR WTAA960139

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: APT79100080D
- Condition: Chafed Wire
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - RIGHT ENGINE OIL PRESSURE INDICATED 150 PSI, TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND CHAFING ON WIRE GOING TO OIL PRESSURE TRANSMITTER.  RE-ROUTED AND INSULATED WIRE.  SYSTEM OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
